MathSciNet Relay Station
MathSciNet bibliographic data
MR2354346 34D20 (34A30 93D15)
Phat, V. N.; Nam, P. T. Exponential stability and stabilization of uncertain linear time-varying systems using parameter dependent Lyapunov function. Internat. J. Control 80 (2007), no. 8, 1333–1341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement